# SDR AALA202208025768

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 9,902 hours, 2,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LOCK BROKEN/DIFFICULT TO OPERATE. LUBRICATED AND INSPECTED AFT RIGHT LAVATORY DOOR LOCK MECHANISM.
